# SDR USAA2013082800008

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 17,711 hours, 5,752 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7260VCA
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 16L.  FOUND BROKEN WIRE AT CONNECTOR.  RETERMINATED WIRE IAW ESWP 28-24-21.
